# SDR AALA20060628

- Difficulty date: August 28, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIFE VEST PACKAGE IN FIRST CLASS MISSING ONE LIFE VEST.  REPLACED ENTIRE FIRST CLASS EMERGENCY LIFE VEST PACKAGE KIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
